Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 14, 2012, 3:29 PM CDT for 5 counties in Minnesota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2012, 3:29 PM CDT (20:29 UTC)
- Expired
- Jun 14, 2012, 4:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Twin Cities, MN
Counties Carver County, MN, Le Sueur County, MN, Nicollet County, MN, Scott County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 35 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 442 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
285
WWUS83 KMPX 142029
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
329 PM CDT THU JUN 14 2012
MNZ060-065>070-074>077-083-142115-
BLUE EARTH-BROWN-CARVER-DAKOTA-HENNEPIN-LE
SUEUR-MCLEOD-NICOLLET-RENVILLE-RICE-SCOTT-SIBLEY-
329 PM CDT THU JUN 14 2012
...STRONG THUNDERSTORMS MOVING INTO EAST CENTRAL AND SOUTH CENTRAL
MINNESOTA...
AT 326 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF COLOGNE. THIS STORM WAS MOVING
NORTHEAST AT 45 MPH. OTHER STRONG STORMS WERE LOCATED FROM NEAR
WACONIA TO ARLINGTON.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BELLE PLAINE.
COLOGNE.
JORDAN.
CARVER.
MARYSTOWN.
SHAKOPEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
MOVE INDOORS IF THREATENING WEATHER APPROACHES YOUR AREA.
&&
LAT...LON 4489 9325 4421 9349 4420 9407 4441 9472
4490 9401
TIME...MOT...LOC 2027Z 247DEG 37KT 4470 9378
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 14, 3:03 PM CDT, 26 minutes earlier.
Area forecast discussion, Jun 14, 3:03 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 303 PM CDT THU JUN 14 2012 .DISCUSSION... THE MAIN CHALLENGE OVER THE NEXT SEVERAL DAYS ARE THUNDERSTORM CHANCES AND THE THREAT OF SEVERE WEATHER THROUGH EARLY PART OF NEXT WEEK. THE LATEST MODEL RUN...CONTINUE TO INDICATE A VERY ACTIVE WEATHER PATTERN OVER THE UPPER MIDWEST OVER THE NEXT FIVE DAYS WITH SEVERAL SHORTWAVE TROUGH MOVING THROUGH THE NORTHERN TIER OF THE CONUS. THIS AFTERNOON...A DEEP UPPER LOW PRESSURE SYSTEM WAS LOCATED JUST WEST OF LAKE WINNIPEG CANADA. THIS SYSTEM IS FORECAST TO LIFT NORTHEAST...AND DRAG A COLD FRONT THROUGH MUCH OF THE UPPER MIDWEST BY FRIDAY MORNING. THE FRONT WILL EVENTUALLY STALL OVER SOUTHEAST MN AND CENTRAL WISCONSIN LATER TONIGHT. ON GOING CONVECTION ASSOCIATED WITH MESOSCALE CONVECTIVE SYSTEM WILL CONTINUE TO ADVANCE EAST THROUGH THE WESTERN GREAT LAKES THIS EVENING. THE LATEST IR SATELLITE IMAGERY SHOWED THE SYSTEM WAS BACKBUILDING OVER SOUTHERN MINNESOTA. THIS AFTERNOON...A WARM FRONT STRETCH OVER THE SOUTHERN THIRD OF MN INTO A LOW PRESSURE SYSTEM OVER WEST CENTRAL MN. THE COMBINATION OF OLD OUTFLOW BOUNDARY...WARM FRONTAL BOUNDARY AND APPROACHING COLD FRONT WILL HELP INSTIGATE ADDITIONAL THUNDERSTORMS. MORNING ROUND OF THUNDERSTORMS HAD COOLED DOWN THE ATMOSPHERE...WHERE THE FREEZING LEVEL HAS LOWER FROM 13700 FEET EARLIER. MUCH OF THE SEVERE WEATHER TODAY WAS LARGE HAIL...WITH HAIL UP TO AN INCH. ANOTHER ROUND OF STRONG TO SEVERE STORMS ARE POSSIBLE FRIDAY AFTERNOON/EVENING OVER SOUTH CENTRAL MN AND WEST CENTRAL WISCONSIN WITH A MORE WIDESPREAD RISK OF SEVERE STORMS SATURDAY. THE LATEST GEM-NHEM INDICATED MORE OF THE SAME NEXT WEEK WITH SEVERAL MORE BOUTS OF SEVERE WEATHER POSSIBLE WEDNESDAY AND THURSDAY. && .AVIATION.../18Z TAF ISSUANCE/ A WARM FRONT EXTENDS ALONG THE MINNESOTA RIVER VALLEY AND HAS PRODUCED SEVERAL BOUTS OF CONVECTION IN EAST CENTRAL MN AND EXTREME WESTERN WISCONSIN THIS MORNING AND EARLY AFTERNOON. THESE STORMS HAVE BEEN MORE OF A HAIL THREAT THAN A WIND THREAT WITH NICKLE SIZE HAIL AND GUSTS IN THE 30KT RANGE. A COLD FRONT IS MOVING INTO WESTERN MN AT THIS TIME WITH CLEARING JUST AHEAD AND BEHIND THE FRONT. THE WARM FRONT WILL MOVE TOWARD MSP AROUND 22Z AND THE COLD FRONT/TROUGH MOVES INTO CENTRAL MN AT THAT TIME. THERE IS FAIR AMOUNT OF UNCERTAINTY AS TO HOW MUCH CONVECTION WILL DEVELOP AHEAD OF THE COLD FRONT DUE TO THE ONGOING CONVECTION FOR STC/MSP/RNH. DO NOT EXPECT TO SEE ANY SIGNIFICANT AMOUNT OF HEATING DUE TO CLOUD COVER AT THESE SITES THEREFORE TS ACTIVITY MAY NOT BE AS INTENSE. HRRR TRIES TO DEVELOP CONVECTION 19/20Z TIME FRAME AHEAD OF THE FRONT IN THE AXN AREA BUT STRUGGLES UNTIL WE GET TO THE 22/23Z TIME FRAME. BY THIS TIME CONVECTION IS LIMITED TO RNH/MSP AND SOUTHEAST OF RWF. HRRR HAS IT OUT OF THE MSP/RNH SITES BY 02Z AND OUT OF EAU BY 04Z. KMSP...TS ACTIVITY IS MAINLY SOUTHWEST OF THE FIELD AND EAST TO NORTHEAST OF THE FIELD. DO NOT EXPECT MUCH ADDITIONAL ACTIVITY UNTIL 22/23Z...AS THE FRONT APPROACHES. CONFIDENCE IS NOT REAL GOOD AT THIS TIME THOUGH. NOT SURE THE WARM FRONT WILL MAKE IT NORTH OF THE AIRFIELD BEFORE THE COLD FRONT/TROUGH ARRIVES AROUND 00Z. IF NOT WINDS IN THE TAF ARE TOO STRONG. /OUTLOOK/ FRIDAY...VFR. SATURDAY...MVFR/VFR WITH TSRA POSSIBLE. BEST CHANCES AFTN/EVN. SUNDAY...MVFR/VFR WITH TSRA POSSIBLE BUT LOW CONFIDENCE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JM/DL
Hazardous weather outlook, Jun 14, 11:37 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1137 AM CDT THU JUN 14 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1137 AM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO INTENSIFY ONCE AGAIN THIS AFTERNOON. ONE AREA OF STORMS WILL DEVELOP ALONG A COLD FRONT THAT WILL MOVE INTO WEST CENTRAL MINNESOTA...WITH OTHER STORMS CONTINUING OVER EAST CENTRAL MINNESOTA...AND THEN DEVELOPING INTO SOUTH CENTRAL MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY SEVERE WEATHER THREATS...BUT A TORNADO OR TWO CANNOT BE RULED OUT IN THE VICINITY OF THE OUTFLOW BOUNDARY FROM THIS MORNINGS ACTIVITY...WHICH WILL RESIDE NEAR THE METRO AREA THIS AFTERNOON. THE MOST FAVORABLE TIMES FOR SEVERE WEATHER WILL BE BETWEEN 1 PM AND 10 PM. STAY TUNED TODAY FOR ANY POTENTIAL SEVERE WEATHER WATCHES AND WARNINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AS A WARM FRONT LIFTS INTO THE AREA AND ANOTHER COLD FRONT PASSES THROUGH. ALTHOUGH THERE IS STILL SOME UNCERTAINTY...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE WEATHER PATTERN LOOKS LIKE IT WILL REMAIN ACTIVE INTO EARLY IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 14, 1:15 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
115 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM HAIL KENSINGTON 45.78N 95.70W
06/14/2012 M0.50 INCH DOUGLAS MN LAW ENFORCEMENT
0515 AM HAIL CARLOS 45.97N 95.29W
06/14/2012 M0.75 INCH DOUGLAS MN CO-OP OBSERVER
0657 AM HAIL RICHMOND 45.45N 94.52W
06/14/2012 M0.88 INCH STEARNS MN LAW ENFORCEMENT
0700 AM HEAVY RAIN BRANDON 45.97N 95.60W
06/14/2012 M2.50 INCH DOUGLAS MN TRAINED SPOTTER
0700 AM HEAVY RAIN ALBANY 45.63N 94.57W
06/14/2012 M1.66 INCH STEARNS MN TRAINED SPOTTER
0720 AM HAIL ST CLOUD 45.55N 94.17W
06/14/2012 M0.88 INCH STEARNS MN TRAINED SPOTTER
COVERED YARD BRIEFLY.
0753 AM HAIL RICE LAKE 45.50N 91.74W
06/14/2012 M0.50 INCH BARRON WI TRAINED SPOTTER
0756 AM HAIL 1 NNE CUMBERLAND 45.55N 92.02W
06/14/2012 M0.50 INCH BARRON WI TRAINED SPOTTER
0758 AM HAIL 2 NNW RICE LAKE 45.52N 91.75W
06/14/2012 M0.88 INCH BARRON WI TRAINED SPOTTER
GROUND COVERED.
0800 AM HAIL RICE LAKE 45.50N 91.74W
06/14/2012 M1.00 INCH BARRON WI TRAINED SPOTTER
0800 AM HEAVY RAIN RICE LAKE 45.50N 91.74W
06/14/2012 M1.14 INCH BARRON WI TRAINED SPOTTER
IN LESS THAN THREE HOURS.
0804 AM HAIL KINGSTON 45.20N 94.31W
06/14/2012 M0.75 INCH MEEKER MN TRAINED SPOTTER
0820 AM HAIL MIKANA 45.59N 91.60W
06/14/2012 M0.88 INCH BARRON WI TRAINED SPOTTER
0855 AM HAIL HUTCHINSON 44.89N 94.37W
06/14/2012 M0.75 INCH MCLEOD MN TRAINED SPOTTER
0855 AM HAIL WATERTOWN 44.96N 93.85W
06/14/2012 M0.75 INCH CARVER MN TRAINED SPOTTER
0901 AM HAIL WATERTOWN 44.96N 93.85W
06/14/2012 M0.88 INCH CARVER MN TRAINED SPOTTER
0912 AM HAIL GLENCOE 44.77N 94.15W
06/14/2012 M0.88 INCH MCLEOD MN TRAINED SPOTTER
YARD COVERED.
0925 AM HAIL STEWART 44.73N 94.49W
06/14/2012 M0.75 INCH MCLEOD MN TRAINED SPOTTER
0928 AM HAIL GREEN ISLE 44.68N 94.01W
06/14/2012 M0.75 INCH SIBLEY MN TRAINED SPOTTER
DIME SIZED HAIL.
0950 AM HAIL BELLE PLAINE 44.62N 93.76W
06/14/2012 E0.50 INCH SCOTT MN EMERGENCY MNGR
0950 AM HAIL BELLE PLAINE 44.59N 93.83W
06/14/2012 E0.50 INCH SCOTT MN EMERGENCY MNGR
0950 AM HAIL SHAKOPEE 44.77N 93.48W
06/14/2012 M0.75 INCH SCOTT MN TRAINED SPOTTER
DIME SIZED HAIL AT MARSCHALL ROAD.
1000 AM HAIL EDEN PRAIRIE 44.85N 93.46W
06/14/2012 M0.75 INCH HENNEPIN MN FIRE DEPT/RESCUE
1029 AM HAIL GAYLORD 44.55N 94.22W
06/14/2012 M0.88 INCH SIBLEY MN TRAINED SPOTTER
1200 PM HAIL MAPLEWOOD 44.99N 93.02W
06/14/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
1203 PM HAIL GAYLORD 44.55N 94.22W
06/14/2012 E0.75 INCH SIBLEY MN TRAINED SPOTTER
1212 PM HAIL GREEN ISLE 44.68N 94.01W
06/14/2012 M0.88 INCH SIBLEY MN TRAINED SPOTTER
1213 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M0.50 INCH RAMSEY MN TRAINED SPOTTER
1215 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 E0.75 INCH RAMSEY MN TRAINED SPOTTER
1215 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 E0.75 INCH RAMSEY MN AMATEUR RADIO
1216 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M0.88 INCH RAMSEY MN TRAINED SPOTTER
1218 PM HAIL ST LOUIS PARK 44.95N 93.36W
06/14/2012 M0.50 INCH HENNEPIN MN TRAINED SPOTTER
1220 PM HAIL MINNEAPOLIS 44.96N 93.27W
06/14/2012 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
HARRIET AND LAKE STREET
1220 PM HAIL MAPLEWOOD 44.99N 93.02W
06/14/2012 M1.00 INCH RAMSEY MN TRAINED SPOTTER
1220 PM HAIL MINNEAPOLIS 44.96N 93.27W
06/14/2012 M0.75 INCH HENNEPIN MN AMATEUR RADIO
10TH AND PORTLAND
1222 PM HAIL MINNEAPOLIS 44.96N 93.27W
06/14/2012 E1.00 INCH HENNEPIN MN TRAINED SPOTTER
REPORTED IN UPTOWN
1222 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M0.88 INCH RAMSEY MN TRAINED SPOTTER
1222 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M0.50 INCH RAMSEY MN TRAINED SPOTTER
1225 PM HAIL NORTH ST PAUL 45.01N 93.00W
06/14/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
1226 PM HAIL NE ST PAUL 44.95N 93.10W
06/14/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
1227 PM HAIL LAKE ELMO 45.00N 92.91W
06/14/2012 E0.50 INCH WASHINGTON MN TRAINED SPOTTER
1227 PM HAIL MAPLEWOOD 44.99N 93.02W
06/14/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
1229 PM HAIL 3 E MINNEAPOLIS 44.97N 93.20W
06/14/2012 M1.00 INCH RAMSEY MN TRAINED SPOTTER
REPORTED 2 MILES SOUTH OF CALHOUN BEACH
1229 PM HAIL MINNEAPOLIS 44.96N 93.27W
06/14/2012 M1.00 INCH HENNEPIN MN TRAINED SPOTTER
1229 PM HAIL FALCON HEIGHTS 44.99N 93.18W
06/14/2012 M1.00 INCH RAMSEY MN TRAINED SPOTTER
1230 PM HAIL MAHTOMEDI 45.06N 92.96W
06/14/2012 M1.00 INCH WASHINGTON MN TRAINED SPOTTER
REPORTED AT INTERSECTION OF 694 AND MN HWY 120.
1230 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
ARONA STRET
1230 PM HAIL 2 S LAUDERDALE 44.97N 93.21W
06/14/2012 M1.00 INCH HENNEPIN MN TRAINED SPOTTER
1231 PM HAIL ROSEVILLE 45.02N 93.15W
06/14/2012 M1.00 INCH RAMSEY MN TRAINED SPOTTER
RICE AND HIGHWAY 36
1232 PM HAIL MINNEAPOLIS 44.96N 93.27W
06/14/2012 M1.00 INCH HENNEPIN MN TRAINED SPOTTER
1233 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M1.00 INCH RAMSEY MN AMATEUR RADIO
35E AND MARYLAND
1235 PM HAIL MAPLEWOOD 44.99N 93.02W
06/14/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
1235 PM HAIL 1 SE MAHTOMEDI 45.05N 92.95W
06/14/2012 M1.00 INCH WASHINGTON MN AMATEUR RADIO
HIGHWAY 694 AND 36
1237 PM HAIL 1 SSW HENDERSON 44.52N 93.91W
06/14/2012 M1.00 INCH SIBLEY MN TRAINED SPOTTER
1240 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 E0.88 INCH RAMSEY MN AMATEUR RADIO
WHITE BEAR AVE AND MINNEHAHA
1242 PM HAIL LAKE ELMO 45.00N 92.91W
06/14/2012 M0.75 INCH WASHINGTON MN TRAINED SPOTTER
SECOND ROUND OF HAIL
1242 PM HAIL MAPLEWOOD 44.99N 93.02W
06/14/2012 M1.00 INCH RAMSEY MN TRAINED SPOTTER
1243 PM HAIL OAKDALE 44.99N 92.97W
06/14/2012 M0.75 INCH WASHINGTON MN AMATEUR RADIO
1246 PM HAIL LE SUEUR 44.46N 93.91W
06/14/2012 E0.75 INCH LE SUEUR MN TRAINED SPOTTER
1247 PM HAIL STILLWATER 45.06N 92.82W
06/14/2012 E0.75 INCH WASHINGTON MN TRAINED SPOTTER
1247 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M1.00 INCH RAMSEY MN TRAINED SPOTTER
BEACH STREET
0105 PM HAIL NEW RICHMOND 45.12N 92.54W
06/14/2012 M0.75 INCH ST. CROIX WI TRAINED SPOTTER
190TH STREET
&&
AJZLocal storm report, Jun 14, 1:22 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
122 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM HAIL STILLWATER 45.06N 92.82W
06/14/2012 M0.75 INCH WASHINGTON MN TRAINED SPOTTER
TEN TO FIFTEEN MINUTES OF PEA TO DIME SIZE HAIL.
&&
AJZLocal storm report, Jun 14, 1:27 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
127 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD RICE LAKE 45.50N 91.74W
06/14/2012 BARRON WI LAW ENFORCEMENT
DELAYED REPORT FROM THIS MORNING. RADAR ESTIMATED 3 TO 5
INCHES OF RAIN IN NORTHEAST BARRON COUNTY. DISPATCH
REPORTED STREET FLOODING IN RICE LAKE WITH SOME CARS
DISABLED AND FLOATING IN THE WATER AROUND 8AM. WATER
SUBSIDED ON STREETS FROM MORNING STORMS BEFORE 1PM.
&&
MKMLocal storm report, Jun 14, 1:40 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
140 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM HAIL KENSINGTON 45.78N 95.70W
06/14/2012 M0.50 INCH DOUGLAS MN LAW ENFORCEMENT
0515 AM HAIL CARLOS 45.97N 95.29W
06/14/2012 M0.75 INCH DOUGLAS MN CO-OP OBSERVER
0657 AM HAIL RICHMOND 45.45N 94.52W
06/14/2012 M0.88 INCH STEARNS MN LAW ENFORCEMENT
0700 AM HEAVY RAIN ALBANY 45.63N 94.57W
06/14/2012 M1.66 INCH STEARNS MN TRAINED SPOTTER
0700 AM HEAVY RAIN BRANDON 45.97N 95.60W
06/14/2012 M2.50 INCH DOUGLAS MN TRAINED SPOTTER
0720 AM HAIL ST CLOUD 45.55N 94.17W
06/14/2012 M0.88 INCH STEARNS MN TRAINED SPOTTER
COVERED YARD BRIEFLY.
0753 AM HAIL RICE LAKE 45.50N 91.74W
06/14/2012 M0.50 INCH BARRON WI TRAINED SPOTTER
0756 AM HAIL 1 NNE CUMBERLAND 45.55N 92.02W
06/14/2012 M0.50 INCH BARRON WI TRAINED SPOTTER
0758 AM HAIL 2 NNW RICE LAKE 45.52N 91.75W
06/14/2012 M0.88 INCH BARRON WI TRAINED SPOTTER
GROUND COVERED.
0800 AM HAIL RICE LAKE 45.50N 91.74W
06/14/2012 M1.00 INCH BARRON WI TRAINED SPOTTER
0800 AM FLASH FLOOD RICE LAKE 45.50N 91.74W
06/14/2012 BARRON WI LAW ENFORCEMENT
DELAYED REPORT FROM THIS MORNING. RADAR ESTIMATED 3 TO 5
INCHES OF RAIN IN NORTHEAST BARRON COUNTY. DISPATCH
REPORTED STREET FLOODING IN RICE LAKE WITH SOME CARS
DISABLED AND FLOATING IN THE WATER AROUND 8AM. WATER
SUBSIDED ON STREETS FROM MORNING STORMS BEFORE 1PM.
0800 AM HEAVY RAIN RICE LAKE 45.50N 91.74W
06/14/2012 M1.14 INCH BARRON WI TRAINED SPOTTER
IN LESS THAN THREE HOURS.
0804 AM HAIL KINGSTON 45.20N 94.31W
06/14/2012 M0.75 INCH MEEKER MN TRAINED SPOTTER
0820 AM HAIL MIKANA 45.59N 91.60W
06/14/2012 M0.88 INCH BARRON WI TRAINED SPOTTER
0855 AM HAIL WATERTOWN 44.96N 93.85W
06/14/2012 M0.75 INCH CARVER MN TRAINED SPOTTER
0855 AM HAIL HUTCHINSON 44.89N 94.37W
06/14/2012 M0.75 INCH MCLEOD MN TRAINED SPOTTER
0901 AM HAIL WATERTOWN 44.96N 93.85W
06/14/2012 M0.88 INCH CARVER MN TRAINED SPOTTER
0912 AM HAIL GLENCOE 44.77N 94.15W
06/14/2012 M0.88 INCH MCLEOD MN TRAINED SPOTTER
YARD COVERED.
0925 AM HAIL STEWART 44.73N 94.49W
06/14/2012 M0.75 INCH MCLEOD MN TRAINED SPOTTER
0928 AM HAIL GREEN ISLE 44.68N 94.01W
06/14/2012 M0.75 INCH SIBLEY MN TRAINED SPOTTER
DIME SIZED HAIL.
0950 AM HAIL BELLE PLAINE 44.59N 93.83W
06/14/2012 E0.50 INCH SCOTT MN EMERGENCY MNGR
0950 AM HAIL BELLE PLAINE 44.62N 93.76W
06/14/2012 E0.50 INCH SCOTT MN EMERGENCY MNGR
0950 AM HAIL SHAKOPEE 44.77N 93.48W
06/14/2012 M0.75 INCH SCOTT MN TRAINED SPOTTER
DIME SIZED HAIL AT MARSCHALL ROAD.
1000 AM HAIL EDEN PRAIRIE 44.85N 93.46W
06/14/2012 M0.75 INCH HENNEPIN MN FIRE DEPT/RESCUE
1029 AM HAIL GAYLORD 44.55N 94.22W
06/14/2012 M0.88 INCH SIBLEY MN TRAINED SPOTTER
1200 PM HAIL MAPLEWOOD 44.99N 93.02W
06/14/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
1203 PM HAIL GAYLORD 44.55N 94.22W
06/14/2012 E0.75 INCH SIBLEY MN TRAINED SPOTTER
1212 PM HAIL GREEN ISLE 44.68N 94.01W
06/14/2012 M0.88 INCH SIBLEY MN TRAINED SPOTTER
1213 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M0.50 INCH RAMSEY MN TRAINED SPOTTER
1215 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 E0.75 INCH RAMSEY MN AMATEUR RADIO
1215 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 E0.75 INCH RAMSEY MN TRAINED SPOTTER
1215 PM HAIL MAPLEWOOD 44.99N 93.02W
06/14/2012 M0.88 INCH RAMSEY MN TRAINED SPOTTER
MAINLY PEA TO DIME SIZE HAIL LASTED FOR ABOUT 10 MINUTES.
1216 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M0.88 INCH RAMSEY MN TRAINED SPOTTER
1218 PM HAIL ST LOUIS PARK 44.95N 93.36W
06/14/2012 M0.50 INCH HENNEPIN MN TRAINED SPOTTER
1220 PM HAIL MINNEAPOLIS 44.96N 93.27W
06/14/2012 M0.75 INCH HENNEPIN MN AMATEUR RADIO
10TH AND PORTLAND
1220 PM HAIL MAPLEWOOD 44.99N 93.02W
06/14/2012 M1.00 INCH RAMSEY MN TRAINED SPOTTER
1220 PM HAIL MINNEAPOLIS 44.96N 93.27W
06/14/2012 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
HARRIET AND LAKE STREET
1222 PM HAIL MINNEAPOLIS 44.96N 93.27W
06/14/2012 E1.00 INCH HENNEPIN MN TRAINED SPOTTER
REPORTED IN UPTOWN
1222 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M0.50 INCH RAMSEY MN TRAINED SPOTTER
1222 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M0.88 INCH RAMSEY MN TRAINED SPOTTER
1225 PM HAIL NORTH ST PAUL 45.01N 93.00W
06/14/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
1226 PM HAIL NE ST PAUL 44.95N 93.10W
06/14/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
1227 PM HAIL LAKE ELMO 45.00N 92.91W
06/14/2012 E0.50 INCH WASHINGTON MN TRAINED SPOTTER
1227 PM HAIL MAPLEWOOD 44.99N 93.02W
06/14/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
1229 PM HAIL MINNEAPOLIS 44.96N 93.27W
06/14/2012 M1.00 INCH HENNEPIN MN TRAINED SPOTTER
1229 PM HAIL 3 E MINNEAPOLIS 44.97N 93.20W
06/14/2012 M1.00 INCH RAMSEY MN TRAINED SPOTTER
REPORTED 2 MILES SOUTH OF CALHOUN BEACH
1229 PM HAIL FALCON HEIGHTS 44.99N 93.18W
06/14/2012 M1.00 INCH RAMSEY MN TRAINED SPOTTER
1230 PM HAIL MAHTOMEDI 45.06N 92.96W
06/14/2012 M1.00 INCH WASHINGTON MN TRAINED SPOTTER
REPORTED AT INTERSECTION OF 694 AND MN HWY 120.
1230 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
ARONA STRET
1230 PM HAIL 2 S LAUDERDALE 44.97N 93.21W
06/14/2012 M1.00 INCH HENNEPIN MN TRAINED SPOTTER
1231 PM HAIL ROSEVILLE 45.02N 93.15W
06/14/2012 M1.00 INCH RAMSEY MN TRAINED SPOTTER
RICE AND HIGHWAY 36
1232 PM HAIL MINNEAPOLIS 44.96N 93.27W
06/14/2012 M1.00 INCH HENNEPIN MN TRAINED SPOTTER
1233 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M1.00 INCH RAMSEY MN AMATEUR RADIO
35E AND MARYLAND
1235 PM HAIL MAPLEWOOD 44.99N 93.02W
06/14/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
1235 PM HAIL 1 SE MAHTOMEDI 45.05N 92.95W
06/14/2012 M1.00 INCH WASHINGTON MN AMATEUR RADIO
HIGHWAY 694 AND 36
1237 PM HAIL 1 SSW HENDERSON 44.52N 93.91W
06/14/2012 M1.00 INCH SIBLEY MN TRAINED SPOTTER
1240 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 E0.88 INCH RAMSEY MN AMATEUR RADIO
WHITE BEAR AVE AND MINNEHAHA
1241 PM HAIL STILLWATER 45.06N 92.82W
06/14/2012 M0.75 INCH WASHINGTON MN TRAINED SPOTTER
TEN TO FIFTEEN MINUTES OF PEA TO DIME SIZE HAIL.
1242 PM HAIL LAKE ELMO 45.00N 92.91W
06/14/2012 M0.75 INCH WASHINGTON MN TRAINED SPOTTER
SECOND ROUND OF HAIL
1242 PM HAIL MAPLEWOOD 44.99N 93.02W
06/14/2012 M1.00 INCH RAMSEY MN TRAINED SPOTTER
1243 PM HAIL OAKDALE 44.99N 92.97W
06/14/2012 M0.75 INCH WASHINGTON MN AMATEUR RADIO
1246 PM HAIL LE SUEUR 44.46N 93.91W
06/14/2012 E0.75 INCH LE SUEUR MN TRAINED SPOTTER
1247 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M1.00 INCH RAMSEY MN TRAINED SPOTTER
BEACH STREET
1247 PM HAIL STILLWATER 45.06N 92.82W
06/14/2012 E0.75 INCH WASHINGTON MN TRAINED SPOTTER
0105 PM HAIL NEW RICHMOND 45.12N 92.54W
06/14/2012 M0.75 INCH ST. CROIX WI TRAINED SPOTTER
190TH STREET
&&
AJZLocal storm report, Jun 14, 3:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
310 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL ST CROIX FALLS 45.41N 92.63W
06/14/2012 M0.88 INCH POLK WI TRAINED SPOTTER
HAIL RANGED BETWEEN DIME AND NICKEL SIZE.
&&
AJZSpecial weather statement, Jun 14, 3:29 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
329 PM CDT THU JUN 14 2012
MNZ060-065>070-074>077-083-142115-
BLUE EARTH-BROWN-CARVER-DAKOTA-HENNEPIN-LE
SUEUR-MCLEOD-NICOLLET-RENVILLE-RICE-SCOTT-SIBLEY-
329 PM CDT THU JUN 14 2012
...STRONG THUNDERSTORMS MOVING INTO EAST CENTRAL AND SOUTH CENTRAL
MINNESOTA...
AT 326 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF COLOGNE. THIS STORM WAS MOVING
NORTHEAST AT 45 MPH. OTHER STRONG STORMS WERE LOCATED FROM NEAR
WACONIA TO ARLINGTON.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BELLE PLAINE.
COLOGNE.
JORDAN.
CARVER.
MARYSTOWN.
SHAKOPEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
MOVE INDOORS IF THREATENING WEATHER APPROACHES YOUR AREA.
&&
LAT...LON 4489 9325 4421 9349 4420 9407 4441 9472
4490 9401
TIME...MOT...LOC 2027Z 247DEG 37KT 4470 9378The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:31 AM CDT | Special Weather Statement | MPX | Douglas | 44 min |
| Jun 14, 4:36 AM CDT | Special Weather Statement | MPX | Isanti | 39 min |
| Jun 14, 4:53 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 67 min |
| Jun 14, 5:57 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 63 min |
| Jun 14, 7:12 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 48 min |
| Jun 14, 8:09 AM CDT | Special Weather Statement | MPX | McLeod, Wright | 51 min |
| Jun 14, 8:48 AM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Hennepin, McLeod, Meeker, Ramsey and 3 more | 3 hr |
| Jun 14, 9:11 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Chisago, Hennepin, Isanti, McLeod and 5 more | 49 min |
| Jun 14, 9:22 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Scott, Sibley | 27 min |
| Jun 14, 9:41 AM CDT | Areal Flood Advisory | MPX | Dakota, Hennepin, Ramsey, Scott, Washington | 3 hr |
| Jun 14, 10:22 AM CDT | Special Weather Statement | MPX | Carver, Dakota, Hennepin, Le Sueur, Rice, Scott | 38 min |
| Jun 14, 11:52 AM CDT | Special Weather Statement | MPX | Carver, Dakota, Le Sueur, Nicollet, Ramsey, Rice and 2 more | 68 min |
| Jun 14, 12:00 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Scott, Sibley | 45 min |
| Jun 14, 12:26 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Hennepin, Ramsey, Scott, Washington | 49 min |
| Jun 14, 12:44 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Nicollet, Rice, Scott, Sibley | 46 min |
| Jun 14, 2:30 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Le Sueur, Rice | 45 min |
| Jun 14, 2:58 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 47 min |
| Jun 14, 2:59 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 46 min |
| Jun 14, 3:45 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 45 min |
| Jun 14, 4:23 PM CDT | Special Weather Statement | MPX | Le Sueur | 52 min |
| Jun 14, 4:37 PM CDT | Special Weather Statement | MPX | Nicollet | 38 min |
| Jun 14, 4:54 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 36 min |
| Jun 14, 5:14 PM CDT | Special Weather Statement | MPX | Goodhue | 46 min |
| Jun 14, 5:22 PM CDT | Special Weather Statement | MPX | Le Sueur | 38 min |
| Jun 14, 5:32 PM CDT | Areal Flood Advisory | MPX | Dakota, Goodhue, Le Sueur, Rice, Scott | 3 hr |
| Jun 14, 5:57 PM CDT | Flash Flood Warning | MPX | Dakota, Goodhue, Rice | 4 hr |
| Jun 14, 6:58 PM CDT | Special Weather Statement | MPX | Goodhue | 32 min |
| Jun 14, 6:59 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 46 min |
| Jun 14, 6:50 AM CDT | Special Weather Statement | MPX | Barron | 55 min |
| Jun 14, 7:17 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn | 38 min |
| Jun 14, 7:54 AM CDT | Special Weather Statement | MPX | Barron | 51 min |
| Jun 14, 12:52 PM CDT | Special Weather Statement | MPX | Saint Croix | 53 min |
| Jun 14, 1:22 PM CDT | Areal Flood Advisory | MPX | Barron, Chippewa, Dunn, Polk, Rusk, Saint Croix | 3 hr |
| Jun 14, 2:09 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 36 min |
| Jun 14, 3:25 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 35 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.